# SDR IPXA10M60858

- Difficulty date: June 30, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 80,158 hours, 13,494 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC0583
- Condition: Punctured
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, PANEL ARC0583 ON LT WING T/E UPPER SURFACE HAS HOLE     ACCOMPLISHED REPAIR ON LT WING T/E UPPER SURFACE SKIN PANEL ARC0583 IAW SRM 57-00-01, FIG 201, SHEETS 1&2.
